# SDR VGCA20220218001

- Difficulty date: February 18, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N141FL
- Make and model: Cvac 580
- Aircraft serial: 111
- Aircraft time: 37,364 hours, 33,758 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Spring
- Part number: 24084571026
- Part serial: NSN
- Condition: Broken
- Location: Zone 700
- Component: Nlg Drag Strut, Cvac
- Component part number: 3405210101805
- Stage of operation: LD
- How discovered: V
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NOSE LANDING GEAR NOT INDICATING DOWN AND LOCKED
